# SDR FDEA201208072868

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53832211205
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 5L HAS ONE SCREW HOLE GOUGED AT FR 52 RT FLANGE.  SMOOTHED AND BLENDED GOUGE IAW SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  REMOVED CARGO TRACK IAW SRM 51-40-21.  FABRICATED CARGO TRACK IAW SRM 51-40-44. INSTALLED CARGO TRACK IAW SRM 51-40-21, PARA. 7.
